# SDR AALA2009050600885

- Difficulty date: May 6, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT 11E INOPERATIVE.  SECURED LOOSE CONNECTOR BELOW SEAT 11E.
